# SDR N879980

- Difficulty date: February 5, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Doug DC-9
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 95607887
- Part serial: MAR842124
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AXLE NUT LOOSE DAMAGED BRAKE ASSEMBLY.  NR 1 AND 2 STATORS DAMAGED.  NR 1 AND 2 ROTORS DAMAGED.  5 OUT OF 7 SPRING CAPSULES DAMAGED.  CUSTOMER CLAIM OF: AXLE NUT LOOSE DAMAGED BRAKE ASSEMBLY.
